| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient failed her trial.The trial leads were discarded per hospital policy.No further information has been obtained despite good faith efforts.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event:
model number/catalog number: sc-2316-70e.Serial number: (b)(6).Batch/lot number: (b)(6)
model/catalog description: 1x16 perc lead trial kit, 70 cm.Unique identifier (udi) #: (b)(4).